# SDR SWIA972374

- Difficulty date: February 18, 2001
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,216 hours, 37,353 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Failed
- Location: Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAP CONTROL FAULT ON GROUND.  FLAPS WOULD NOT RESET.  REMOVED AND REPLACED FCU IAW EMB MM 27-50-06.  OPS CHECK GOOD.  (P/N:  3077500-1007) (S/N ON:  0093) (S/N OFF:  0033).
